# SDR FTU2004F00003

- Difficulty date: June 7, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N20MA
- Make and model: Gulstm 690B
- Aircraft serial: 11514
- Aircraft time: 5,936 hours
- Engine: Garrtt TPE331*
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 250000375
- Condition: Cracked
- Location: Rt Aileron
- Part time: 5,936 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 236.  AILERON SPAR IB HINGE INSPECTION AND REINFORECMENT DATED MARCH 9, 2004 PART 1, BOTH AILERON IB SPAR WEBS AT IB HINGE AREA WERE FOUND CRACKED, THE AFT AND FORWARD END RIBS ALSO SHOWED CRACKS.  WHILE COMPLYING WITH THE NEEDED REPAIRS IAW PART III, A CRACK WAS FOUND ON THE CENTER SPAR JUST OB OF THE CENTER HINGE UPPER ATTACH BOLT AREA.  AFTER REMOVING THE CENTER SPAR WEB IT WAS FOUND TO HAVE A CRACK GENERATING AT EACH BOLT HOLE.  MFG WAS NOTIFIED OF OUR FINDINGS. (PROBABLE CAUSE SEEMS TO BE AGE RELATED.)
